# SDR CALA0000712

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,073 hours, 19,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 408 BETWEEN LONGERONS 29L AND 28R.  A SKIN REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 12B.
